# SDR DALA2025011300263

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 73,699 hours, 27,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6928263) FIRST CLASS AND R1 DOOR EMERGENCY LIGHTS INOP. R/R EMERGENCY LIGHT BATTERY PACK M1675 PER B737 AMM 33-51. OPS CHK GOOD.
